| Model Number |
MMT-7008A |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
Hyperglycemia (1905)
| Date of Event |
05/07/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer reported via phone call that the sensor had inaccurate readings that triggered threshold suspend alarm.The customer¿s blood glucose was 252 mg/dl and the sensor glucose was 110 mg/dl at the time of the incident.The customer was informed that their blood glucose and sensor glucose levels were not in acceptable range.The sensor will not be returned for analysis.